# SDR CA190521011

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Broken
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:DOWNWIND LANDING TO A RIVER BED. PILOT REPORTED FEELING A VIBRATION BEFORE TOUCH DOWN BUT REPORTED NO UNUSUAL CONTROL PROBLEMS. LANDING WAS MADE WITH AN EXTREMELY TAIL LOW ATTITUDE AND PILOT REPORTED FEELING AN IMPACT AND HEARING NOISE AFTER LANDING BUT WAS UNAWARE OF DAMAGE AND HAD TO BE NOTIFIED BY ANOTHER A/C TO SHUT DOWN. TAILBOOM WAS NEARLY BROKEN OFF. (TC# 20190521011)
